# SDR 99ZZZM764

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433EX
- Make and model: Boeing 727151C
- Aircraft serial: 19868
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 719 - IND - DURING TRANSIT CHECK, LOWER WINDOWS OF SMOKE DETECTORS APPEAR TO HAVE NO OR AT LEAST IN SUFFICIENT BACKGROUND LIGHTING.  RELAMPED LOWER BULBS ON FLIGHT ENGINEERS SMOKE DETECTOR.  (M)
